# SDR UPS96405747

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Delaminated
- Location: Bs 1008/992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED WING-TO-BODY FAIRING SUPPORT STRUCTURE, FOUND FRAME/INTERCOSTAL LOWER CHORD DELAMINATED/CORRODED AT LBL 57, BS 1008, INBOARD, AND BS 992, OUTBOARD.  REMOVED DAMAGED SECTION FROM LOWER CHORD AND REPAIRED LOWER IAW SRM 51-40-04.
